Error Bounds for Gauss-Chebyshev Quadrature

Bibliographic Details
Published in:Mathematics of computation, Vol. 22, No. 103 (1968), p. 657-659
Main Author: Stetter, Franz
Format: electronic Article
Language:English
ISSN:1088-6842
Item Description:Copyright: Copyright 1968 American Mathematical Society
Physical Description:Online-Ressource
DOI:10.2307/2004543
Subjects:
Further Information:Volltext
Volltext
QR Code: Show QR Code

Published in: Mathematics of computation, Vol. 22, No. 103 (1968), p. 657-659

Feedback Delivery Service
Further Information:
Volltext
Volltext